The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2014 | 2011
Number of items: 2.


Beardon, Alan F. and Short, Ian (2014). A geometric representation of continued fractions. American Mathematical Monthly, 121(5) pp. 391–402. file


Short, Ian (2011). Ford circles, continued fractions, and rational approximation. American Mathematical Monthly, 118(2) pp. 130–135. restricted access item, not available for direct download

This list was generated on Fri Mar 16 22:15:19 2018 GMT.

Policies | Disclaimer

© The Open University   contact the OU